Facebook Pixel
EmpowHER Guest

Is this normal?

By Anonymous October 21, 2014 - 4:41pm
Rate This

I just started taking birth control about a week ago. I used a condom while having sex but it broke so I took a knock off brand of Plan B. I felt completely fine the day I took it, but now about 6 days later I'm having severe cramping and nausea. Should I be concerned?

Add a Comment1 Comments



Hi Anon and thanks for your question.

There are a number of common side effects that occur with taking an emergency contraceptive. The include nausea, abdominal pain, headache, fatigue and menstrual changes.

If you continue to experience cramping that is causing severe pain it would be best to see your medical provider. It's not an expected side effect and it would be best to determine the cause and get you the relief you need.

Hope that helps,


October 21, 2014 - 5:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!